# SDR DALA2018090405418

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 59,572 hours, 27,204 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP TRUNNION GOUGED. REMOVED TRUNNION SLIDE PANEL INSTALLED NEW TRUNNION AND THEN REINSTALLED SLIDE PANEL. COMPLIED WITH ERA 571190-14AD.
